# SDR IPXA11666867

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 4859
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALT (350) STATUS MSG, MAIN BATTERY CHARGER.  T/S C/O, FOUND MAIN BATTERY CHARGER AT FAULT.   R & R MAIN BATTERY CHARGER IAW AMM 24-31-02-4, REV 49.1 12/22/10. OPS CHECKED OK.
